Alert archive / Kansas / Special Weather Statements in 2015
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at May 6, 2015, 8:21 PM CDT for Sumner County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 8:21 PM CDT (01:21 UTC)
- Expired
- May 6, 2015, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
County Sumner County, KS
The radar
The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
326
WWUS83 KICT 070121
SPSICT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT WED MAY 6 2015
KSZ092-070200-
SUMNER KS-
821 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SOUTH HAVEN...OR 9
MILES SOUTH OF WELLINGTON...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...BELLE PLAINE...OXFORD...SOUTH HAVEN...HUNNEWELL...
RIVERDALE...PERTH AND WELLINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3712 9762 3741 9745 3748 9715 3726 9715
3700 9724 3700 9748
TIME...MOT...LOC 0120Z 219DEG 29KT 3714 9743
$$
JAKUBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at May 6, 6:02 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 6, 6:02 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 602 PM CDT WED MAY 6 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 220 PM CDT WED MAY 6 2015 ACTIVE WEATHER PATTERN EXPECTED THROUGH THE WEEKEND...WITH PERIODIC BOUTS OF STRONG/SEVERE THUNDERSTORMS EXPECTED. MID-LEVEL VORT MAX IS CURRENTLY MOVING NORTHEAST ACROSS THE CENTRAL HIGH PLAINS...WHICH MAY GIVE ENOUGH OF A GLANCING BLOW FOR SOME LARGE SCALE ASCENT ACROSS THE REGION. MEANWHILE...WIDESPREAD LOW CLOUDS SHOULD CONTINUE TO SCATTER OUT SOME FROM WEST- EAST...WITH AMPLE LOW-LEVEL MOISTURE STREAMING NORTH...YIELDING MODEST-STRONG INSTABILITY AND LITTLE CAP BY PEAK HEATING ALONG/WEST OF I-135. WEAK/MODEST DRYLINE CONVERGENCE IN CONCERT WITH GLANCING BLOW FROM HIGH PLAINS VORT MAX SHOULD FAVOR MORE ISOLATED STORM COVERAGE ALONG DRYLINE BY MID-AFTERNOON...WITH BETTER COVERAGE OVER CENTRAL/NORTHERN KS CLOSER TO UPPER FORCING. INSTABILITY/DEEP LAYER SHEAR COMBO WILL FAVOR SUPERCELLS. OF PARTICULAR NOTE IS THE EXPECTED LOW-LEVEL INSTABILITY...LOW-LEVEL SHEAR AND LOWER CLOUD HEIGHTS PROGGED BY ALL THE GUIDANCE. CONSEQUENTLY...ANY DISCRETE STORM MOVING/DEVELOPING IN THIS ENVIRONMENT WILL CARRY THE THREAT FOR A STRONG TORNADO OR TWO BEFORE 10 PM GENERALLY ALONG/WEST OF I- 135. NOT EXPECTING LONG- TRACK TORNADOES GIVEN WEAKER MID/UPPER FLOW. ACTIVE WEATHER PATTERN WILL CONTINUE ON THURSDAY LATE AFTERNOON- NIGHT...AS A SLOW MOVING FRONTAL ZONE APPROACHES CENTRAL KS FROM THE NORTHWEST. DESPITE LACK OF APPRECIABLE LARGE SCALE ASCENT OTHER THAN SUBTLE RIPPLES ALOFT...EXPECTED STRONG INSTABILITY SHOULD FAVOR VIGOROUS THUNDERSTORM DEVELOPMENT OVER CENTRAL KS ALONG FRONT BY MID- LATE AFTERNOON. MARGINAL SHEAR COUPLED WITH THE STRONG INSTABILITY WILL FAVOR STRONG/SEVER MULTI-CELL AND SUPERCELL STRUCTURES...WITH PRIMARY THREATS BEING LARGE HAIL/DAMAGING WINDS. IF A LARGE THUNDERSTORM COMPLEX CAN MATERIALIZE...MAIN THREAT SHOULD TRANSITION TO LOCALLY VERY HEAVY RAINFALL AMOUNTS THU EVENING/NIGHT...DUE TO WEAKER FLOW ALOFT ORIENTED PARALLEL TO FRONTAL ZONE. FRONTAL PLACEMENT FRIDAY WILL LARGELY DEPEND ON STRENGTH OF CONVECTIVE OUTFLOW FROM THU NIGHT/EARLY FRI STORMS. NONETHELESS...POTENTIAL EXISTS FOR BOUNDARY TO REMAIN DRAPED/STALLED ACROSS THE REGION...AS SHORTWAVE ENERGY CONTINUES TO ENCROACH FROM THE SOUTHWEST CONUS. ONCE AGAIN...DEPENDING ON AMOUNT OF DESTABILIZATION...COULD SEE ADDITIONAL STRONG/SEVERE STORMS FRIDAY AFTERNOON-EVENING IN VICINITY OF THE FRONT. LIKE THU...THINKING MARGINAL DEEP LAYER SHEAR WILL LIKELY PREVENT A WIDESPREAD SEVERE OUTBREAK...ALTHOUGH LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. ADK .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 220 PM CDT WED MAY 6 2015 SATURDAY-SUNDAY TIMEFRAME STILL HAS THE GREATEST POTENTIAL FOR A MORE WIDESPREAD/SIGNIFICANT SEVERE WEATHER OUTBREAK...AS POWERFUL SOUTHWEST CONUS TROUGH FINALLY EJECTS EAST/NORTHEAST OVER THE CENTRAL/SOUTHERN PLAINS ATOP AN INCREASINGLY MOIST/UNSTABLE WARM SECTOR. THERE REMAINS QUITE A BIT OF UNCERTAINTY SURROUNDING TIMING AND PLACEMENT OF VARIOUS SYNOPTIC FEATURES...WHICH WILL HEAVILY INFLUENCE SEVERE POTENTIAL AND PLACEMENT. CONSEQUENTLY...WILL NOT YET GET TOO CAUGHT UP IN SPECIFICS SURROUNDING THIS PERIOD. MEDIUM RANGE CONSENSUS SUPPORTS A RETURN TO A MUCH QUIETER WEATHER PATTERN BY EARLY NEXT WEEK...WITH DRY CONDITIONS AND SEASONAL TEMPERATURES EXPECTED. ADK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 559 PM CDT WED MAY 6 2015 WIDELY SEPARATED SEVERE THUNDERSTORMS CONTINUE ACROSS CENTRAL/SOUTH CENTRAL KS EARLY THIS EVENING. WILL NEED VCTS AND/OR TEMPO +TSRA AT RSL...SLN...HUT...ICT TERMINALS FOR THIS EVENING. SOUTHERLY LOW-LEVEL JET WILL HELP TO MAINTAIN ONGOING STORM ACTIVITY. THESE STORMS SHOULD SLIDE INTO EASTERN KS OVERNIGHT AND MAY IMPACT CNU TERMINAL. LOW STRATUS WILL LIKELY DEVELOP ACROSS MUCH OF THE AREA OVERNIGHT INTO THURSDAY MORNING....UNDERNEATH THE LOW-LEVEL JET AXIS. THUNDERSTORMS MAY REDEVELOP THURSDAY AFTERNOON ACROSS CENTRAL KS NEAR A STALLING FRONT. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 78 63 78 / 60 30 60 50 HUTCHINSON 65 79 62 76 / 60 40 60 50 NEWTON 65 78 61 76 / 60 30 70 50 ELDORADO 65 78 63 77 / 40 30 60 50 WINFIELD-KWLD 66 78 64 79 / 40 30 60 50 RUSSELL 61 79 58 67 / 70 50 70 40 GREAT BEND 62 79 59 70 / 60 50 60 50 SALINA 66 80 61 74 / 70 50 70 50 MCPHERSON 65 79 61 75 / 70 40 70 50 COFFEYVILLE 67 78 65 79 / 40 30 60 50 CHANUTE 66 78 65 79 / 40 40 60 60 IOLA 65 78 64 79 / 40 40 60 60 PARSONS-KPPF 67 78 65 79 / 40 40 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033- 047>051-067-068-082-083-091-092. &&
Hazardous weather outlook, May 6, 2:36 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 236 PM CDT WED MAY 6 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 236 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT CENTRAL AND SOUTH-CENTRAL KANSAS THROUGH THIS EVENING. THE HIGHEST THREAT WILL BE GENERALLY ALONG AND WEST OF INTERSTATE 135...WHERE THE POTENTIAL FOR A STRONG TORNADO OR TWO ARE POSSIBLE...ALONG WITH LARGE HAIL AND DAMAGING WINDS. STRONG AND GUSTY SOUTHERLY WINDS WILL AFFECT CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON INTO EARLY EVENING...WITH GUSTS OF 40 TO 45 MPH. A WIND ADVISORY HAS BEEN POSTED FOR THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORM CHANCES CONTINUE FOR BOTH THURSDAY AND FRIDAY AFTERNOON AND EVENING...AS A FRONTAL BOUNDARY GRADUALLY STALLS ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS...ALONG WITH THE POTENTIAL FOR VERY HEAVY RAINFALL AND FLOODING. A BRIEF TORNADO OR TWO CANNOT BE RULED OUT AS WELL. THE ACTIVE WEATHER PATTERN WILL CONTINUE FOR SATURDAY AFTERNOON AND EVENING AND PERHAPS EVEN SUNDAY...AS A STRONG STORM SYSTEM APPROACHES FROM THE SOUTHWEST. ALL FACETS OF SEVERE WEATHER...INCLUDING TORNADOES...ARE ONCE AGAIN POSSIBLE. THE SEVERE WEATHER ON SATURDAY IS LIKELY TO BE MORE WIDESPREAD. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING GENERALLY ALONG AND WEST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 6, 7:01 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 701 PM CDT WED MAY 6 2015 KSZ091-070045- HARPER KS- 701 PM CDT WED MAY 6 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER ANTHONY...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...WALDRON... FREEPORT...CRYSTAL SPRINGS...RUNNYMEDE AND CORWIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9831 3738 9826 3738 9781 3700 9786 TIME...MOT...LOC 0000Z 207DEG 27KT 3712 9806 JAKUB
Local storm report, May 6, 7:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 4 WSW ANTHONY 37.14N 98.09W
05/06/2015 E0.75 INCH HARPER KS PUBLIC
&&
MWMLocal storm report, May 6, 7:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 7 SW ANTHONY 37.09N 98.12W
05/06/2015 HARPER KS NWS EMPLOYEE
BRIEF TORNADO OBSERVED BY OFF-DUTY NWS EMPLOYEE
&&
MWMSpecial weather statement, May 6, 8:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT WED MAY 6 2015
KSZ082-070145-
KINGMAN KS-
806 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR NASHVILLE...OR 10 MILES
SOUTHEAST OF ISABEL...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...NASHVILLE...WATERLOO...WILLOWDALE...ZENDA...SPIVEY...
CLEVELAND...PENALOSA AND KINGMAN AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3739 9846 3748 9847 3773 9840 3773 9834
3768 9788 3738 9821 3738 9838
TIME...MOT...LOC 0104Z 219DEG 30KT 3741 9838
JAKUBLocal storm report, May 6, 8:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 3 W ARGONIA 37.27N 97.82W
05/06/2015 E1.75 INCH HARPER KS EMERGENCY MNGR
&&
JMRSpecial weather statement, May 6, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT WED MAY 6 2015
KSZ092-070200-
SUMNER KS-
821 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SOUTH HAVEN...OR 9
MILES SOUTH OF WELLINGTON...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...BELLE PLAINE...OXFORD...SOUTH HAVEN...HUNNEWELL...
RIVERDALE...PERTH AND WELLINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3712 9762 3741 9745 3748 9715 3726 9715
3700 9724 3700 9748
TIME...MOT...LOC 0120Z 219DEG 29KT 3714 9743
JAKUBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:01 PM CDT | Special Weather Statement | ICT | Harper | 44 min |
| May 6, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 54 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 63 min |
| May 6, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 34 min |
| May 6, 8:06 PM CDT | Special Weather Statement | ICT | Kingman | 39 min |
| May 6, 8:09 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 34 min |
| May 6, 8:44 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| May 6, 8:59 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| May 6, 9:17 PM CDT | Special Weather Statement | ICT | Kingman | 43 min |
| May 6, 10:03 PM CDT | Special Weather Statement | ICT | Sedgwick | 42 min |
| May 6, 10:17 PM CDT | Special Weather Statement | ICT | Sumner | 43 min |
| May 6, 11:23 PM CDT | Special Weather Statement | ICT | Butler | 37 min |
| May 7, 9:15 AM CDT | Special Weather Statement | ICT | Chautauqua | 45 min |
| May 7, 9:33 AM CDT | Special Weather Statement | ICT | Elk | 42 min |
| May 7, 10:22 AM CDT | Special Weather Statement | ICT | Greenwood | 53 min |
| May 7, 11:04 AM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| May 7, 11:26 AM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| May 7, 2:37 PM CDT | Special Weather Statement | ICT | Ellsworth | 23 min |
| May 7, 2:47 PM CDT | Tornado Warning | ICT | Barton | 17 min |
| May 7, 2:55 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| May 7, 3:08 PM CDT | Special Weather Statement | ICT | Ellsworth, Saline | 37 min |
| May 7, 3:45 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth | 30 min |
| May 7, 3:47 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 12 hr |
| May 7, 3:51 PM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| May 7, 4:25 PM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 7, 5:03 PM CDT | Special Weather Statement | ICT | Barton | 27 min |
| May 7, 5:13 PM CDT | Areal Flood Warning | ICT | Barton | 3 hr |
| May 7, 5:17 PM CDT | Special Weather Statement | ICT | Lincoln | 28 min |
| May 7, 5:23 PM CDT | Special Weather Statement | ICT | Saline | 37 min |
| May 7, 5:31 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| May 7, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 39 min |
| May 7, 5:46 PM CDT | Special Weather Statement | ICT | Rice | 29 min |
| May 7, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 31 min |
| May 7, 6:09 PM CDT | Special Weather Statement | ICT | Russell | 21 min |
| May 7, 6:26 PM CDT | Special Weather Statement | ICT | Ellsworth | 34 min |
Nearby
Special Weather Statements in Kansas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.